# SDR 2008UALA03764

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 60,770 hours, 20,339 cycles
- Engine: Pwa PW2037
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PRESSURIZATION BECAME UNCONTROLLABLE.  FLIGHT DIVERTED.  FOUND E&E EXHAUST VALVE STICKING OPEN.  REPLACED VALVE, ALL PRESSURIZATION TESTS WERE NORMAL.
